# SDR ASOA201200523

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 22,351 hours, 20,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE SERVICE DOOR IS MISSING THE COVER.  REPLACED THE SERVICE DOOR EMERGENCY LIGHT COVER IAW THE AMM 33-51-13.
